Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Dr. just increased my dosage, what should I expect?

From: graciesmom0208 - 1 year 24 weeks ago

Dr. just increased my dosage, what should I expect? I was recently diagnosed in Feb. and put on 50 of synthroid. After new labs she increased my dosage to 75. I've been having issues with brain fog and my weight wont budge. Will the increase help these symptoms? I felt no changes on 50 so I guess I'm just expecting more of the same. I'm so new to all this, i have no clue what to expect. Thanks.

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Was on synthroid for 2 years, constant brain fog, irritation and very fatigued all the time. Had increase several times and it would help for a little while but never stablized . Finally I covienced my doctor to switch to Armour and I am feeling awesome, like myself again. Make sure they get the conversion correct . If you were on 50 of synthroid then that would convert to 30 on Armour. Hope this helps

SHOW MAIN MENU
SHOW SUB MENU